Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have fluid behind eardrum. Taking bactrim, tylenol and codiene. Have nausea. Is this because of medication?

I had been given bactrim to treat fluid behind the eardrum, after taking the 2nd dose I became nauseated and begin throwing up and initiallly passed out and the paramedics had to be called. I went to the hospital and they determined tht it was a reaction to the bactrum but I had also taken a tylenol with codiene which they had prescribed me for the pain. Soo my question is this, the Dr said that I couldve also had a stomach virus which caused all of this, but I was fine the day before, no queasiness at all. So does it sound like a reaction to one of the prescribed drugs or what and How do I know? I can tell you my blood pressure was very low when they got here it was around 90/62 and I as very pale. This happened on the 31st and yesterday I was queasy all day long, but today Im doing much better just a little weak. I thinking thats because I laid around for 2 days . Anyway now they told me not to take anything and see if my ear can heal itself. Ive been fighting with this since March the 8th. On the 8th I was given zpack and that didnt work so that how I ended up with the prescruptions above which were given to me on the just curious what your thoughts on this are. Thanks
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
ENT Specialist 's  Response
You may be treated for Acute Otitis media in ear for which your doctor would have prescribed the antibiotic. if it would have been SOM(Secretory Otitis Media) it needs only decongestants and steam inhalation. You can try this if not getting re leaved you can contact your Doctor to decide whether you need Myringotomy to let out the fluid
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor